# SDR UALA2011080103958

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 34,185 hours, 13,858 cycles
- Engine: Iae V2522A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 GEN FELL OFFLINE, RTFL.  NR 1 ENG IDG CHG'D, RUN ENG & CONFIRMED OPERATION OF NR 1 ENG IDG.  RAN NR 1 ENG TO VERIFY NR 1 ENG IDG OPS, IDG.  FREQ'S & VOLTS GOOD, HOWEVER NR 1 IDG DOES NOT PICK UP BUS AUTOMATICALLY.
